# SDR CALA2016050200281

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 82,393 hours, 17,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE WHEN SELECTING FLAPS 25, FLAP INDICATOR APPROX 22.  PERFORMED TROUBLESHOOTING IAW FIM 27-51-00-815-808.  ON FSEU 1 FOUND FAULT CODE 305 ON FLIGHT LEG 0, OTHER FSEU''S HAVE NO FAULTS.  FOUND TRIP INDICATOR AT RT MOST OTBD TRANSMISSION POPPED.  RESET & RAN FLAPS WITH NO FURTHER TRIPS.  ALSO NO DAMAGE FOUND. IAW FIM OK TO CONTINUE FOR FURTHER MONITORING.
